MAUDE Adverse Event Report: WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 6900240
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from regulatory body via a manufacturer representative regarding a patient having spinal therapy.It was re ported that the patient was admitted to the hospital due to cervical spondylotic myelopathy.On (b)(6) 2024, he underwent posterior cervical incision, decompression, bone grafting, fusion and internal fixation under general anesthesia.Rod and pedicle screws were used during the operation.During the hospital stay, the wound was normal and the patient was discharged without removing the stitches.On (b)(6) 2024, the patient was hospitalized again due to postoperative infection of the cervical spine.Debridement was performed and the patient was discharged after recovery.He did not follow the doctor's instructions to change the medicine regularly at the medical institution, but changed the medicine at home on his own, and did not have a strong sense of sterility.The patient was admitted to the hospital for the second time and underwent debridement, perfusion and drainage for postoperative infection of the cervical spine. there were no patient symptoms reported.There were no further complications reported regarding the event.Patient did not monitor his blood sugar after discharge.
 
Event or Problem Description
Information was received from regulatory body, healthcare professional via a manufacturer representative regarding a patient having spinal therapy.It was reported that the patient was admitted to the hospital due to cervical spondylotic myelopathy.On (b)(6) 2024, he underwent posterior cervical incision, decompression, bone grafting, fusion and internal fixation under general anesthesia.Rod and pedicle screws were used during the operation.During the hospital stay, the wound was normal and the patient was discharged without removing the stitches.On (b)(6) 2024, the patient was hospitalized again due to postoperative infection of the cervical spine.Debridement was performed and the patient was discharged after recovery.He did not follow the doctor's instructions to change the medicine regularly at the medical institution, but changed the medicine at home on his own, and did not have a strong sense of sterility.The patient was admitted to the hospital for the second time and underwent debridement, perfusion and drainage for postoperative infection of the cervical spine.There were no patient symptoms reported.There were no further complications reported regarding the event.Patient did not monitor his blood sugar after discharge.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERTEX RECONSTRUCTION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19740146
Report Number1030489-2024-00826
Device Sequence Number19716479
Product Code KWP
UDI-Device Identifier00681490885843
UDI-Public00681490885843
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6900240
Device Catalogue Number6900240
Device Lot Number0953528W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date07/24/2024
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown